Not locally compact monothetic groups. I

J.W. Nienhuys

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)295-310
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume73
    Issue number4
    Publication statusPublished - 1970

    Fingerprint

    Locally Compact Group

    Cite this

    @article{c59142b5152b494bb03288d6a2d3f9dd,
    title = "Not locally compact monothetic groups. I",
    abstract = "No abstract.",
    author = "J.W. Nienhuys",
    year = "1970",
    language = "English",
    volume = "73",
    pages = "295--310",
    journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
    issn = "0023-3358",
    number = "4",

    }

    Not locally compact monothetic groups. I. / Nienhuys, J.W.

    In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 73, No. 4, 1970, p. 295-310.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Not locally compact monothetic groups. I

    AU - Nienhuys, J.W.

    PY - 1970

    Y1 - 1970

    N2 - No abstract.

    AB - No abstract.

    M3 - Article

    VL - 73

    SP - 295

    EP - 310

    JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    SN - 0023-3358

    IS - 4

    ER -